Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The acyclic elements of a Peano space


Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 47 (1941), 778-780
DOI: https://doi.org/10.1090/S0002-9904-1941-07568-3
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 429--433
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 10 (1940), 794--796
MathSciNet review: 0004757
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07568-3